# SDR DALA2022070704749

- Difficulty date: July 3, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,738 hours, 19,047 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 CORROSION FOUND ON AFT CARGO FLOOR BEAM AT STA 1219 RBL24, CORRECITVE ACTION: REPAIR THE AREA AS PER B767-300 SRM 53-00. (2304451)
